# SDR REXA98002

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PX
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TCAS INOPERABLE.  GROUND TEST TCAS, SYSTEM TEST GOOD.  GOOD FOR SERVICE.  (X)
